# SDR F3LA200200232

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: 51057009
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON UNDERSIDE OF CARGO FLOORBEAM AROUND NUTPLATE, BS 827, RBL 25.  INSTALLED CHANNEL FOR FLOOR SUPPORT REPAIR PER 53-00-53.
